# SDR USAA2010121393026

- Difficulty date: December 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 2,837 hours, 1,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 990 - FLL-CLT - EMERGENCY LIGHTS - EMERGENCY EXIT LENS AT FORWARD FLIGHT ATTENDANT JUMPSEAT BROKEN.  REPLACED LENS ASSEMBLY.  OPERATIONAL CHECK WAS GOOD.
